44-year-old woman dies after being vaccinated with AstraZeneca

Georgios Chrusos, Member of the Vaccination Committee and Professor Emeritus of EKPA, and Matina Pagoni, President of EINAP and Member of the Committee on Infectious Diseases, commented on the death of a 44-year-old woman a few hours after vaccination in Halastra, Thessaloniki.

Mr. Chrusos said that the fears are logical, but the death did not come from thrombosis. According to the expert, the side effects of the AstraZeneca vaccine appear after 14 days. “Obviously there was something that made her vulnerable to vaccination or disease and was fatal as a result,” he said in a report on ANT1’s Good Morning Greece TV channel.

Ms. Pagoni, in turn, said that “first we must get the results of the histological examination”, and only then draw conclusions. She also stressed that there should be no panic, “this is a tragic event that has affected many people.”

Regarding the AstraZeneca vaccine and pregnant women or those intending to become pregnant in the near future, Ms. Pagoni noted that “the data is changing, so the instructions are being adjusted. According to new research, the AstraZeneca vaccine does not affect fertility. “

In addition, Mr Hrusos and Ms Pagoni mentioned the vaccination procedure and especially the health professionals. The EKPA Honorary Professor noted that many are afraid to get the vaccine, while the EINAP President, for her part, stressed that the number of vaccinations among nurses is low, and there are those who have become infected and recovered. They are in quarantine. “

A human rights activist for the family of a tragically departed 44-year-old woman has not yet linked her death to the AstraZeneca vaccination. Everyone is waiting for the results of toxicological studies. Speaking on the Open TV channel, Mr. Galenteris commented that “we performed an autopsy yesterday but did not find any concrete results (confirmation). That is, there was no acute cause that would lead to death. There are also no signs of thrombosis, complications of vaccination, which are referred to in relation to AstraZeneca. However, no other acute episodes leading to her death have been identified. “

The causes of the woman’s death are being established.





Source link

High-quality journalistic work cannot be free, otherwise it becomes dependent on the authorities or the oligarchs.
Our site is solely funded by advertising money.
Please disable your ad blocker to continue reading the news.
Best regards, editors